# SDR 03FDEA01019

- Difficulty date: June 24, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48420
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0344 : LH WING - INBOARD T/E MAIN FLAP HAS CHAFING MARK AT L/E SKIN APPROX. 3   INCHES FROM INBOARD EDGE.  CHAFING MARK SMOOTHENED AND FOUND OUT OF LIMIT IAW SRM 57-00-01   VOL.I AND REPAIR CARRIED OUT AT LH WING INBOARD TRAILING EDGE MAIN FLAP LEADING   EDGE SKIN IAW SRM 57-00-01 FIG.7 VOL.I
